| Model Number |
DTMA1Q1 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
07/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 429888 lead, implanted: (b)(6) 2017; 6725 adaptor, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient received an inappropriate shock due to electromagnetic interference from an improperly grounded swimming pool.Follow up concluded no intervention has been performed.The device remains in use.No further patient complications have been reported as a result of this event.